# SDR 2016FA0000274

- Difficulty date: June 2, 2016
- Submitted: June 7, 2016
- Operation: General aviation
- Aircraft: N866MB
- Make and model: Snias AS350B3
- Aircraft serial: 7826
- Aircraft time: 217 hours, 750 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 704A44831103
- Part serial: 1670
- Condition: Failed
- Location: Main Rotor
- Part time: 217 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

M/R SERVO WARNING LIGHT ILLUMINATED ON CAUTION ADVISORY PANEL, AFTER TAKEOFF.  PRECAUTIONARY LANDING WAS MADE AT NEARBY AIRPORT.  RIGHT LATERAL SERVO WAS REPLACED.  ACFT RETURNED TO SERVICE.
